# SDR SWAA2022011053089

- Difficulty date: December 14, 2021
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N7888A
- Make and model: Boeing 737752
- Aircraft serial: 35124
- Aircraft time: 47,479 hours, 24,152 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 460-483
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON SUBTHRESHOLD WEB AT FWD CARGO BAY RBL28 BS460; BS468; BS480; BS483. MARKED ; / [01] COMPLETED PARTIAL STEP 1-4.; [02] CORRECTION MEASUREMENTS AND STEP 1-4.; [03] COMPLETED STEPS 1-4; VERIFIED WEB IS OUT OF LIMITS; [04] REMOVED SUBTHRESHOLD WEB AT FWD CARGO BAY RBL28 BS440-BS500 IAW SRM 51-40-02-0G-0; [05] LOCATED AND DRILLED NEW SUBTHRESHOLD WEB ITEM 654A0003-58 LOT#1473918-2 AT FWD CARGO BAY RBL28 BS440-BS500; IAW SRM 51-40-05-0G-0 AND DWG#143A8122; [06] UPDATED PARTS INSTALLED.; [07] VERIFIED CORRECTIVE ACTION 6
